Nonexponentiality of time dependent survival probability and the fractional viscosity dependence of the rate in diffusion controlled reactions in a polymer chain

TitleNonexponentiality of time dependent survival probability and the fractional viscosity dependence of the rate in diffusion controlled reactions in a polymer chain
Publication TypeJournal Article
Year of Publication2001
AuthorsSrinivas, G, Yethiraj, A, Bagchi, B
JournalJournal of Chemical Physics
Volume114
Pagination9170-9178
Date PublishedMay
Type of ArticleArticle
ISBN Number0021-9606
Accession NumberISI:000168580500049